# SDR RRXA97213

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Bare
- Location: Nr 4 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

PERFORMED PRECAUTIONARY SHUTDOWN NR 4 ENGINE DUE TO INTERMITTENT FIRE BELL AT TOD 0:22Z DISCONNECTED CSD WINDMILL OIL PRESSURE 3 PSI.  REPAIRED BARE WIRE TO LOOP AT 1 O'CLOCK POSITION TO TURBINE SECTION.  RAN NR 4 ENGINE FOR 20 MINUTES AT CRUISE POWER, SYSTEM CHECKS NORMAL.
